# SDR SIMA951501

- Difficulty date: May 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 091
- Engine: Pwa PW120
- System (JASC): 7320 · Fuel Controlling System
- Part: Harness
- Part number: 311479301A
- Condition: Chafed
- Location: Nr 1 Ecu
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ORD - FLT 4047 - NR 1 ECU FAULTED IN FLIGHT.  REMOVED AND REPLACED NR 1 ENGINE HARNESS.  OPS CHECK ON GROUND GOOD, IAW JIC 73-23-61 RUNUP PROCEDURES.  AIRCRAFT RETURNED TO SERVICE.  (W)
